# SDR MWEA040110

- Difficulty date: June 24, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 43,044 hours, 44,117 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 976J2544
- Part serial: XY3064ABD
- Condition: Inoperative
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

LEFT GENERATOR FAILED.  REMOVED AND REPLACED LEFT GENERATOR.
